# SDR CALA0100661

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Sta 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME DENTED AT STA 787, S25R. A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-70-11, FIGURE 1.
